# SDR SWAA2013030613362

- Difficulty date: February 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6941418
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON AREA OF RIGHT HORIZONTAL STABILIZER ACCESS PANEL 9226R.  REMOVED AND REPLACED ANGLE IAW DWG AND SRM.
